Home, About, Contact Us, FAQ

Has anyone came off of invega sustenna?


#663

#664

Lmfao idk why but that was hilarious. Why’d u post that?


#665

You guys are so obsessed with Invega even though for some people works


#666

Oh it’s bc If it doesn’t work for u ur one of the people that’s plagued with the everlasting side effects that can take a year or two to go away. I wouldn’t be if I was on the pill like u but on the injection if it doesn’t work for u it’s the most terrible thing in the world- most people end up despising it and telling everyone how bad it is then- kinda like a bitter divorcé. Lmao so my bad just ignore me!


#667

Don’t worry, I will just log out now. I thought that song is funny


#668

Hey man! Hope everything is better by now for you.
You are off the invega for 2 years and still have no sexual function??

Best,


#669

I am happy i came here and read this form because i am dealing with the same side affects no feeling …lack of sleep…no sex drive and i only had 2 injections …i am on court order for 6 month to take meds …but it definitly wont be this injection …going back to risperdal anybody know if it causes the same affect as this posion.


#670

I hate the Invega shot, it really messed up my mood, made me want to walk all the time (couldn’t sit down and concentrate), and made me gain 40 pounds. The pills aren’t as bad though.


#671

Hi,

I hope you are doing well!

Did you have sexual dysfunction? When did the sexual problems disappear completely ?


#672

I still have sexual dysfunction more than 6 months after, but then again I sit a lot so it kind of leads to erectile dysfunction anyways. The watery jizz problem goes away eventually though.


#673

I don’t know how can we sex with partner without a healthy erection or even enjoy masturbating. It’s good to know that you can ejaculate semen though. It’s a good news. When were you able to ejaculate semen ? How many months it took you after drug discontinuation?

My testosterone and prolactin level are in normal level I’m just waiting to recover sexually. It’s been 1 month and 17 days and still counting the days. One urologist said I need at least 8 weeks from discontinuation in order for the sexual problems to completely disappear. I don’t know how but I’ll see.


#674

The half-life is 25-49 days, and it’ll take roughly 5 half lives to exit your system 97%. That makes it 125 to 245 days to be almost fully out.


#675

Yea I stopped my last shot in October of ‘17, so it’s been about 7 months for me. I’m on my 6th half life and I feel better but I still have a feeling that there’s still one or two more half lives left in me. I’m jealous of the people that get thru it with just 5 half lives- I read online that some need up to 8… what I will say tho is that laying out in the sun does WONDERS on speeding up the breakdown of the invega…


#676

Hi guys just wondering how people are getting on after the invega shots. Has the sex drive come BK to normal for many ?


#677

Hey does anyone else notice that they never feel tired anymore no matter what they do? Sleeping has not been the same since taking invega sustenna. I find that I literally cant sleep and when I do sleep it’s only for a short amount of time and I feel like I’ve been awake the whole night. I dont get not one side effect from not sleeping like I never feel exhausted or lethargic or have the inability to focus I feel 100% normal. It’s the strangest thing. I’ve been this way for a year now. I regret ever taking this poison. My life has not been the same since and I’m also still lactating and I can’t feel cramps when I get my period. Also the hair on my body doesn’t grow. I have complete and total memory loss. No drive or motivation. No emotions. No thought process. No self esteem or confidence. I can’t even remember what I look like. I can’t meditate. I just feel completely brain dead and it’s terrible. All I wanna do is stay in bed now.


#678

Hi Liverpool,
Hope everything gets better for you.

My sex drive is zero. How is yours ?
Are you able to get a healthy erection and ejaculate semen ?

I’m 1 month and 17 days off the drug, I stopped taking any medication cause I’m concern about the side effect of them. I’m seeing another urologist in couple of days to see what he would do with my sexual issue. It seems there’s no difference if I wait more couple of months or now I should do something about the symptoms.


#679

Hi med , I’m off it almost 2 years at this stage , everything is fine really erections are ok, it’s the sex drive the toughest part I think. Mine is ok ATM but not where it was before the shot. Do u try a tesosterone booster r anything?


#680

I don’t take any tesosterone booster coz my T is in normal range. Hope everything gets better soon.


#681

Most things are fine nowbut it was a tough time being on invega injections alright.it took away alot of my energy also… How u feeling in general since u stopped mind me asking, can u drink alcohol like normal …


#682

It does really take a lot of energy. I’m okay in general trying to maintain stable mood I can conversate, laugh, feel sad and happy. What concern me really and makes me angry is the sexual part. My erection is weak so is my ejaculation. Some time I ejaculate water but I guess I’m used to it now. I stopped drinking now but I remember when in my first days of the injection like 6 month ago I was able to get tipsy. When did you recover from erectile dysfunction and the watery jizz?